# SDR CALA2024121001459

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 67,662 hours, 26,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DOOR 2R SLIDE EXCESS MATERIAL PROTRUDING FROM SLIDE CONTAINER. PERFORMED ESCAPE SLIDE RENDER SAFE CHECKLIST, REMOVED SLIDE PACK ASSY, RE-STOWED Z-FOLD, AND REINSTALLED SLIDE PACK ASSY REF. AMM 25-66-01-401. VERIFIED REINSTALLATION OF R2 DOOR SLIDE IAW RII REQUIREMENTS
